Hello. Welcome to ask the doctor.
I understand your concern.
Generalized itch can be due to number of reasons like
2 ) Thyroid dysfunction
3 ) Anaemia
4)Liver or kidney disease
5)Atopic dermatitis: characterised b generalized dryness of the skin with itching.
I would advise you to get your Blood sugar levels, thyroid profile, Absolute Eosinophil count, liver function and kidney function test done.
I would recommend you to stop using this cream as it is steroid containing cream.
Till the reports come, you may take antihistaminics like levocetirizine.
Visit your doctor so that he can examine you and order tests for you.
You can share my opinion with him. I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.